| Model Number |
TFL-FBX200S |
| Medical Device Problem Codes |
Degraded (1153); Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the tip was damaged, and the blue insulation is melted was identified.A definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the single use fiber to the service center for evaluation related to a separate issue.During testing, the field service engineer identified the device tip was damaged, and the blue insulation is melted.There was no patient involvement.